# SDR HNAA2010012200002

- Difficulty date: January 22, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 41,430 hours, 46,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST EMERGENCY FLOOR LIGHT IN CABIN INOPERATIVE.  REMOVED AND REPLACED BULB, OPS CHECKED GOOD.
